Some identities on the \(q\)-Euler polynomials of higher order and \(q\)-Stirling numbers by the fermionic \(p\)-adic integral on \(\mathbb Z_p\). (English) Zbl 1192.05011

In this paper, the author discusses the higher-order \(q\)-Euler numbers and polynomials of Nörlund type by using the multivariate fermionic \(p\)-adic integral on \({\mathbb Z}_p\), then obtains a \(q\)-analog of identities for Stirling numbers.


11B68 Bernoulli and Euler numbers and polynomials
11B73 Bell and Stirling numbers
11S80 Other analytic theory (analogues of beta and gamma functions, \(p\)-adic integration, etc.)
05A19 Combinatorial identities, bijective combinatorics
05A15 Exact enumeration problems, generating functions
33D15 Basic hypergeometric functions in one variable, \({}_r\phi_s\)
Full Text: DOI


[1] I. N. Cangul, H. Ozden, and Y. Simsek, ”A New Approach to q-Genocchi Numbers and Their Interpolation Functions,” Nonlinear Anal. (in press; doi:10.1016/j.na.2008.11.040).
[2] L. Comtet, Advanced Combinatorics (D. Reidel, Dordrecht, 1974).
[3] E. Y. Deeba and D. M. Rodriguez, ”Stirling’s Series and Bernoulli Numbers,” Amer. Math. Monthly 98, 423–426 (1991). · Zbl 0743.11012 · doi:10.2307/2323860
[4] M. Cenkci, M. Can, and V. Kurt, ”p-Adic Interpolation Functions and Kummer-Type Congruences for q-Twisted Euler Numbers,” Adv. Stud. Contemp. Math. 9, 203–216 (2004). · Zbl 1083.11016
[5] T. Kim, S.-D. Kim, and D.-W. Park, ”On Uniform Differentiability and q-Mahler Expansions,” Adv. Stud. Contemp. Math. 4, 35–41 (2001). · Zbl 1003.11056
[6] T. Kim, ”The Modified q-Euler Numbers and Polynomials,” Adv. Stud. Contemp. Math. 16, 161–170 (2008). · Zbl 1172.11006
[7] T. Kim, ”Euler Numbers and Polynomials Associated with Zeta Functions,” Abstr. Appl. Anal. (2008), 11 pages (Article ID 581582). · Zbl 1145.11019
[8] K. Shiratani and S. Yamamoto, ”On a p-Adic Interpolation Function for the Euler Numbers and Its Derivatives,” Mem. Fac. Sci. Kyushu Univ. Ser. A 39, 113–125 (1) (1985). · Zbl 0574.12017
[9] T. Kim, ”Note on the Euler q-Zeta Functions,” J. Number Theory (in press, doi:10.1016/j.jnt, 2009). · Zbl 1221.11231
[10] T. Kim, ”q-Volkenborn Integration,” Russ. J. Math. Phys. 9(2), 288–299 (2002).
[11] T. Kim, ”A Note on p-Adic q-Integral on Zp Associated with q-Euler Numbers,” Adv. Stud. Contemp. Math. 15(2), 133–138 (2007). · Zbl 1132.11369
[12] T. Kim, ”On p-Adic Interpolating Function for q-Euler Numbers and Its Derivatives,” J. Math. Anal. Appl. 339(1), 598–608 (2008). · Zbl 1160.11013 · doi:10.1016/j.jmaa.2007.07.027
[13] T. Kim, ”q-Extension of the Euler Formula and Trigonometric Functions,” Russ. J. Math. Phys. 14(3), 275–278 (2007). · Zbl 1188.33001 · doi:10.1134/S1061920807030041
[14] T. Kim, ”Power Series and Asymptotic Series Associated with the q-Analog of the Two-Variable p-Adic L-Function,” Russ. J. Math. Phys. 12(2), 186–196 (2005). · Zbl 1190.11049
[15] T. Kim, ”Non-Archimedean q-Integrals Associated with Multiple Changhee q-Bernoulli Polynomials,” Russ. J. Math. Phys. 10(1), 91–98 (2003). · Zbl 1072.11090
[16] T. Kim, ”q-Euler Numbers and Polynomials Associated with p-Adic q-Integrals,” J. Nonlinear Math. Phys. 14(1), 15–27 (2007). · Zbl 1158.11009 · doi:10.2991/jnmp.2007.14.1.3
[17] H. Ozden, Y. Simsek, S.-H. Rim, and I. N. Cangul, ”A Note on p-Adic q-Euler Measure,” Adv. Stud. Contemp. Math. 14(2), 233–239 (2007). · Zbl 1143.11008
[18] M. Schork, ”Ward’s ”Calculus of Sequences,” q-Calculus and the Limit q -1,” Adv. Stud. Contemp. Math. 13(2), 131–141 (2006). · Zbl 1111.05010
[19] M. Schork, ”Combinatorial Aspects of Normal Ordering and Its Connection to q-Calculus,” Adv. Stud. Contemp. Math. 15(1), 49–57 (2007). · Zbl 1141.05019
[20] Y. Simsek, ”On p-Adic Twisted q-L-Functions Related to Generalized Twisted Bernoulli Numbers,” Russ. J. Math. Phys. 13(3), 340–348 (2006). · Zbl 1163.11312 · doi:10.1134/S1061920806030095
[21] Y. Simsek, ”Theorems on Twisted L-Function and Twisted Bernoulli Numbers,” Adv. Stud. Contemp. Math. 11(2), 205–218 (2005). · Zbl 1178.11058
[22] Y. Simsek, ”q-Dedekind Type Sums Related to q-Zeta Function and Basic L-Series,” J. Math. Anal. Appl. 318(1), 333–351 (2006). · Zbl 1149.11054 · doi:10.1016/j.jmaa.2005.06.007
[23] H. J. H. Tuenter, ”A Symmetry of Power Sum Polynomials and Bernoulli,” Amer. Math. Monthly 108(3), 258–261 (2001). · Zbl 0983.11008 · doi:10.1080/00029890.2001.11919750
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.